# SDR N93A01112010

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 10,243 hours, 5,032 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Wing
- Part time: 10,243 hours, 5,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST CADMIUM PLATED HARDWARE INSTALLED IN WING INTERGRAL FUEL TANKS HAVE DEVELOPED CORROSION. HARDWARE REQUIRES REPLACEMENT. MULTIPLE PART NUMBERS AFFECTED.
